Greetings: Like a lot of you on the “jocks” I decided to make a few cuttin’ boards for Christmas gifts. I had made a couple a few years back, so along with those, I made several mug holders. Back to the cuttin boards:
I got them all done, and it was time for the mineral oil treatment. So I’m rummaging through the cabinets, found the bottle, headed to the shop, and proceeded to “rub it in”. Ok—things are good. Followed all the necessary steps (you know the drill), set them aside to dry in the other part of the shop, where no dust could get to them. Ok—started cuttin out more wood for other things to make. Anyway, after a few days of applying the m.o., wiping, more oil, wiping, well you get the picture. So I get them all done, right. Oh man, they look good!! Just as I was putting the oil away, I looked at the label. WHAT, WHAT does it say?
Oh my lord, I just put m.o. that said: INTESTINAL LUBRICANT: used for LAXATIVE, RELIEF OF CONSTIPATION, and also for SKIN MOISTURIZER. Geeeez—where did this come from? Then I remembered.
I had to have hemmiroid surgery a few years ago, and the hospital gave me a bottle to take home to mix with orange juice to” keep things moving smoothly”- yea right. The first few days, and you’ll be screaming for mercy. You can’t drink enough of that mixture for relief !!!!!!!!. Well now—- what do I do? Too late, it’s on.
So here’s the question: Everytime someone uses these boards, are they going to wind up with the “runs”?, or possibly use it as a relief for sunburn? I think I’ll just keep quite, and never mention what happened !!!! All comments welcome. Keep on keeping on. Yours in woodworking—just call me “slick”.
-- " Never, under any circumstances, take a laxative and a sleeping pill on the same night..."